Daily

Do you still get a period with paragard?

Most people who use ParaGard have heavier, longer, or crampier periods, especially for the first few months. After 6 months, many ParaGard users’ periods return to normal. If you already have really heavy or uncomfortable periods, or you are anemic (too little iron in your blood), you might prefer a hormonal IUD.

Why does ParaGard give Me heavy periods? Because Paragard is 100% hormone-free, it does not interfere with your body’s natural cycle or stop you from ovulating each month. However, the most common side effects of Paragard are heavier and longer periods and spotting between periods. For most women, these side effects diminish after the first 2 to 3 months. If you are switching from a hormonal method, your period may seem heavier.

Is it common to miss a period while on ParaGard? Yes: Missing periods occasionally, with or without a paragard, is perfectly normal. To have a monthly period, you have to ovulate (release an egg). For a Read More No: Paragard is a non-hormonal device which should not cause missed periods. Anything is possible, but check a pregnancy test.

Can ParaGard cause bleeding? Answer Wiki. Paragard® can cause heavier-than-usual menstrual periods or intermenstrual spotting for a few months after insertion, according to the manufacturer, but it shouldn’t cause other unusual bleeding.